# SDR SWAA2022041893496

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,150 hours, 8,924 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE MISSING / [01] REPLACED FWD GALLEY MEGAPHONE IAW AMM 25-64-00; AC OK FOR CONTINUED OPERATION
